MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161000
Medical Device Problem Codes Complete Blockage (1094); Use of Device Problem (1670); Obstruction of Flow (2423)
Health Effect - Clinical Codes Ischemia (1942); Foreign Body Embolism (4439)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c19: a review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Code f28 ¿ was used to cover that the physician does not plan to do anything to restore the flow and is monitoring the patient.The physician stated that he made an error, it was not a device issue.The cause of event was that the physician rushed to deploy the limb and had an unclear overlay on the screen.The physician did not see the most distal marker and deployed the device without discussion.Images were sent for analysis.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent endovascular procedure to treat an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis devices.Reportedly, the main body was deployed with no issues.The contralateral leg endoprosthesis was implanted on the left side.It was reported that the physician measured the limb for the right-side extension and used a plc161000/ (b)(6) device without confirmation of markers.After the device deployment, the physician realized that he had mis-interpreted the markers on the device and stated that he had accidentally covered the patient¿s right internal iliac artery.Several attempts were made to push the limb upward, but this was unsuccessful.There was some mild flow still filling the internal iliac artery, however the physician decided to finish the procedure and re-scan and plan to return another time.Reintervention if required/decided.The cause of event was that the physician rushed to deploy the limb and had an unclear overlay on the screen which the physician stated confused the view of the markers on the gore® excluder® aaa endoprosthesis limb.The physician did not see the most distal marker and deployed the device without discussion.Reportedly, there were no issues or complications with other devices.The physician stated that he made an error, it was not a device issue.The patient tolerated procedure fine and remains stable.
 
Additional Manufacturer Narrative
B6: imaging evaluation was added.H6: code c19: a review of the manufacturing records for the device verified the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Code f28 ¿ was used to cover that the physician does not plan to do anything to restore the flow and is monitoring the patient.The physician stated that he made an error, it was not a device issue.The cause of event was that the physician rushed to deploy the limb and had an unclear overlay on the screen.The physician did not see the most distal marker and deployed the device without discussion.The primary reported device coverage of the right internal iliac artery by the contralateral leg endoprosthesis, was confirmed through evaluation of the provided clinical images.The clinical images show the right internal iliac is covered by the endoprosthesis with some contrast reaching the artery which is consistent with the reported information.The complaint information states the physician misread the distal radiopaque marker because the visual overlay imaging was unclear which led to device deployment in the wrong locaiton.The device instructions for use advise confirming the final device position before deployment.The cause for the right internal iliac artery coverage may be attributed to inaccurate device positioning by the user as reported.According to the gore® excluder® aaa endoprosthesis instruction for use (ifu), section: contralateral leg endoprosthesis positioning and deployment: loosen the deployment knob.Confirm final device position.Deploy the contralateral leg endoprosthesis by using a steady, continuous pull of the deployment knob to release the endoprosthesis.Pull the deployment knob straight out from the catheter side-arm.Deployment initiates from the leading (aortic) end toward the trailing (iliac) end.Per the gore® excluder® aaa endoprosthesis instruction for use (ifu), adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to: occlusion of device or native vessel.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23578392
Report Number3013164176-2025-02769
Device Sequence Number9222753
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public(01)00733132618668(17)280108
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC161000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR
Patient SexMale
Patient RaceWhite